# SDR RAIA00405006

- Difficulty date: May 9, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 12,988 hours, 13,100 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 166
- Condition: Malfunctioned
- Location: Nlg
- Part time: 12,988 hours, 13,100 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATL - LANDING GEAR DISAGREE MESSAGE WITH NLG UNLOCK INDICATION.  MAINTENANCE REMOVED AND REPLACED NLG UPLOCK BOX.  OPS CHECK OK ON RETRACTION CHECK.
